# SDR TRAX200600723

- Difficulty date: September 9, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 11,933 hours, 10,075 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LWR ANGLE OF FS 280 CTR WEB OB OF RBL 9.  ALL WORK DONE IAW BOMBARDIER REO601R-53-11-926 CM20420  (CLOSED)
